Journal of Software Engineering and Applications

Journal of Software Engineering and Applications

ISSN Print: 1945-3116
ISSN Online: 1945-3124
www.scirp.org/journal/jsea
E-mail: jsea@scirp.org
"The Topological Conditions: The Properties of the Pair of Conjugate Tress"
written by Luis Hernandez-Martinez, Arturo Sarmiento-Reyes, Miguel A. Gutierrez de Anda,
published by Journal of Software Engineering and Applications, Vol.3 No.6, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top